# SDR ASAA2013120596785

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C33986503
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 336, RBL 48 HAS AREA OF LIGHT CORROSION, BLENDED FLOOR SUPPORT FOUND TO BE OUT OF LIMITS, FABRICATED, LOCATED, AND DRILLED NEW SUPPORT AND INSTALLED IAW SRM 51-40-02-0G-1, SRM 51-40-05-0G-0 AND SRM 53-30-51-1A-1.
